Alert archive / California / Flash Flood Warnings in 2013

Flash Flood Warning 1, NWS Las Vegas, NV

March 8, 2013Inyo County, California

NWS Las Vegas, NV issued this flash flood warning at Mar 8, 2013, 4:05 PM PST for Inyo County, California. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 8, 2013, 4:05 PM PST (00:05 UTC)
Expired
Mar 8, 2013, 5:30 PM PST
In force
85 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Inyo County, CA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 0.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2013-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2013-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1314 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
-94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WGUS55 KVEF 090005
FFWVEF
CAC027-090130-
/O.NEW.KVEF.FF.W.0001.130309T0005Z-130309T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
405 PM PST FRI MAR 8 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL INYO COUNTY IN EASTERN CALIFORNIA...

* UNTIL 530 PM PST.

* AT 353 PM PST...NATIONAL PARK SERVICE PERSONNEL REPORTED THAT VERY
  HEAVY RAIN WHICH FELL EARLIER HAS PRODUCE ROCK/MUD OVER PORTIONS
  OF STATE ROUTE 190 AND ALSO BADWATER ROAD. SOME SECONDARY ROADWAYS
  HAVE BEEN CLOSED IN THE PARK. ALTHOUGH LIGHT RAINFALL IS STILL
  OCCURRING...THE PRIMARY FLASH FLOOD CONCERNS IS FROM RUNOFF FROM
  PREVIOUS RAINFALL OVER THE MOUNTAINS.

* LOCATIONS IMPACTED INCLUDE...
  STOVEPIPE WELLS...PANAMINT SPRINGS...PORTIONS OF THE BADWATER ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON AREA ROADWAYS AND IN NORMALLY DRY 
WASHES AND LOW LYING AREAS. FLASH FLOODING IS NATURES NUMBER ONE 
KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH 
FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.

&&

LAT...LON 3670 11705 3656 11687 3620 11735 3636 11749

$$

JENSEN
2 follow-up statements
385 
WGUS75 KVEF 090058
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
458 PM PST FRI MAR 8 2013

CAC027-090130-
/O.CON.KVEF.FF.W.0001.000000T0000Z-130309T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-
458 PM PST FRI MAR 8 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM PST FOR
CENTRAL INYO COUNTY...

FLOODING WAS REPORTED EARLIER OVER PORTIONS OF STATE ROUTE 190 AND 
ALSO BADWATER ROAD. RUNOFF FROM EARLIER RAIN COULD CONTINUE TO CAUSE 
FLASH FLOODING IN THE AREA UNTIL 530 PM.

LOCATIONS IMPACTED INCLUDE...
STOVEPIPE WELLS...PANAMINT SPRINGS...PORTIONS OF BADWATER ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.

&&

LAT...LON 3670 11705 3656 11687 3620 11735 3636 11749

$$

JH
912 
WGUS75 KVEF 090139
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
539 PM PST FRI MAR 8 2013

CAC027-090147-
/O.EXP.KVEF.FF.W.0001.000000T0000Z-130309T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-
539 PM PST FRI MAR 8 2013

...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL INYO COUNTY...

THERE HAS BEEN NO RAINFALL DETECTED FOR A WHILE AND ANY FLOODING 
FROM EARLIER RUNOFF WILL CONTINUE TO SUBSIDE.

LAT...LON 3670 11705 3656 11687 3620 11735 3636 11749

$$

JH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Mar 8, 2:33 PM PST, 1 hour 32 minutes earlier.

Area forecast discussion, Mar 8, 2:33 PM PST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
233 PM PST FRI MAR 8 2013

.SYNOPSIS...A PACIFIC LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE
ACROSS THE AREA TONIGHT AND EARLY SATURDAY RESULTING IN A GOOD
CHANCE FOR RAIN AND SNOW SHOWERS. DRYING WILL BE TAKING PLACE BY
SATURDAY AFTERNOON WITH DRY CONDITIONS AND A WARMING TREND TAKING
PLACE SUNDAY AND CONTINUING INTO NEXT WEEK. HOWEVER LOCAL GUSTY
NORTH WINDS WILL BE SEEN GOING INTO THE FIRST OF NEXT WEEK.
&&

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...PACIFIC STORM HAS MOVED
INLAND OVER SOUTHERN CALIFORNIA AS OF 2 PM PST WITH THE PRINCIPLE
BAND OF SHOWERS/VERY ISOLATED THUNDERSTORMS BEING ACROSS SOUTHERN
MOHAVE/CLARK/SOUTHERN NYE COUNTIES. AS THE LOW CONTINUES TO SHIFT
EAST TONIGHT/EARLY MONDAY BEST CHANCE FOR PRECIPITATION WILL BE THE
MOUNTAINS OF MOHAVE/SOUTHERN NEVADA AS EASTERLY FLOW AROUND THE LOW
WILL PRODUCE UPSLOPE CONDITIONS OVERNIGHT AND THEN WRAP AROUND
MOISTURE EARLY SATURDAY AS THE LOW SHIFTS WELL EAST OF THE CWA.
ALTHOUGH SHOWERS WILL BE TAPERING OFF DURING THE EVENING/
OVERNIGHT...DUE TO THESE CONDITIONS WILL CONTINUE THE CURRENT WINTER
WEATHER ADVISORIES. AS THE LOW CONTINUES EAST...DRYING WILL BE SEEN
FROM THE WEST SATURDAY AFTERNOON. ALTHOUGH A SECONDARY RIPPLE IS
FORECAST TO MOVE OVER THE REGION BY EARLY SATURDAY AFTERNOON...IT
SHOULD HAVE LITTLE IMPACT ON THE DRYING TREND. BY SATURDAY NIGHT
INTO SUNDAY...DRY NORTHERLY FLOW TO BE OVER THE REGION WHICH THEN
GENERALLY CONTINUES THROUGH MONDAY NIGHT. ASSOCIATED COLD FRONT
EXPECTED THROUGH THE KLAS VALLEY AROUND 18Z SATURDAY WITH INCREASING
NORTHERLY SURFACE PRESSURE GRADIENTS WILL BRING BREEZY TO WINDY
CONDITIONS TO MUCH OF THE AREA SATURDAY AFTERNOON WITH NORTH WINDS
CONTINUING INTO SUNDAY AFTERNOON...ESPECIALLY ALONG THE COLORADO
RIVER VALLEY. WINDS LOOK TO REMAIN BELOW ADVISORY CRITERIA. DUE TO
THE CLOUDS/SHOWERS WHICH WERE SEEN TODAY...DAYTIME TEMPERATURES EVEN
BEHIND THE COLD FRONT ON SATURDAY WILL LIKELY BE A FEW DEGREES
WARMER THAN THOSE OF TODAY. FURTHER DRYING SUNDAY AND MONDAY WILL
ALLOW FOR THE WARMING TREND TO CONTINUE WITH MOST READINGS BEING AT
OR SLIGHTLY ABOVE NORMAL BY MONDAY AFTERNOON.

.LONG TERM...HIGH PRESSURE WILL BRING MILD CONDITIONS TO THE AREA
TUESDAY THROUGH FRIDAY. TEMPERATURES WILL BE WELL ABOVE NORMAL BY
WEDNESDAY UNDER GENERALLY LIGHT WIND CONDITIONS. HIGH CLOUDS WILL
TRAVERSE THE AREA FROM TIME TO TIME...ESPECIALLY NEAR THE END OF THE
WEEK OTHERWISE MOSTLY CLEAR CONDITIONS WILL PREVAIL.
&&

.AVIATION...FOR MCCARRAN...LOW PRESSURE WAS CENTERED OVER CENTRAL
SAN BERNARDINO CNTY AT 2 PM AND WILL CONTINUE TO MOVE EAST.
GENERALLY DRY CONDITIONS ARE EXPECTED FROM HERE ON OUT...HOWEVER A
SLIGHT CHANCE OF A SHOWER IS STILL POSSIBLE IN THE VALLEY THROUGH
SATURDAY MORNING. SCT CLOUDS 030-050 WITH CIGS FROM 080-100 THROUGH
TONIGHT. SOUTHWEST WINDS 10-12KTS WITH GUSTS TO 20KTS TO CONTINUE
INTO THE EVENING THEN DECREASING TO AROUND 10KTS. A COLD FRONT WILL
BRING NORTH WINDS TO THE AIRPORT SOMETIME MID TO LATE SATURDAY
AFTERNOON.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...LOW PRESSURE WILL PASS ACROSS THE SOUTH THROUGH THIS
EVENING WITH A WEAK SYSTEM TO THE NORTH INTERACTING WITH THE LOW AND
LINGERING COOL BREEZY CONDITIONS INTO SATURDAY. BEST SHOWER CHANCES
THROUGH TONIGHT WILL BE OVER MOHAVE...LINCOLN AND NORTHERN CLARK
COUNTIES. CIGS IN THESE AREAS WILL GENERALLY BE 030-050...OTHERWISE
SCT-BKN 080-100. ALTHOUGH CONDITIONS WILL RAPIDLY IMPROVE LATER
SATURDAY NORTH SURFACE WINDS 10-20KTS ARE EXPECTED TO CONTINUE INTO
SUNDAY.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WINTER WEATHER ADVISORY UNTIL 4 AM PST SATURDAY FOR NVZ018-019.
     WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING FOR NVZ015.
AZ...WINTER WEATHER ADVISORY UNTIL 11 AM MST SATURDAY FOR AZZ001-003.
CA...NONE.
&&

JENSEN/SALMEN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Mar 8, 5:03 AM PST, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
503 AM PST FRI MAR 8 2013

AZZ001-003-NVZ015-018-019-090800-
NORTHWEST PLATEAU-NORTHWEST DESERTS-LINCOLN COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-
503 AM PST FRI MAR 8 2013 /603 AM MST FRI MAR 8 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

A PACIFIC STORM MOVING ACROSS SOUTHERN CALIFORNIA INTO ARIZONA
WILL BRING WIDESPREAD LIGHT TO MODERATE PRECIPITATION TO MUCH OF
THE REGION. MODERATE SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE
EXPECTED ABOVE 4500 FEET IN MOHAVE COUNTY ARIZONA...ABOVE 5000
FEET IN THE SPRING MOUNTAINS AND SHEEP RANGE...AND ABOVE
6000 FEET IN LINCOLN COUNTY TODAY THROUGH TONIGHT. WINTER WEATHER
ADVISORIES ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS WEATHER IS NOT EXPECTED. DRY CONDITIONS WILL SPREAD
OVER THE REGION SATURDAY AND SUNDAY AND PERSIST THROUGH THE MIDDLE
OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ002-036-CAZ519>527-NVZ014-016-017-020>022-090800-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
503 AM PST FRI MAR 8 2013 /603 AM MST FRI MAR 8 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

A PACIFIC STORM MOVING ACROSS SOUTHERN CALIFORNIA INTO ARIZONA
WILL BRING WIDESPREAD LIGHT TO MODERATE PRECIPITATION TO MUCH OF
THE REGION. THE HIGHEST RAINFALL AMOUNTS ARE EXPECTED TO BE OVER
MOHAVE COUNTY ARIZONA. SNOWFALL OVER THE SOUTHERN
SIERRA...ESMERALDA AND CENTRAL NYE COUNTIES IS EXPECTED TO BE
LIGHT WITH MINIMAL IMPACT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS WEATHER IS NOT EXPECTED. DRY CONDITIONS WILL SPREAD
OVER THE REGION SATURDAY AND SUNDAY AND PERSIST THROUGH THE MIDDLE
OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Mar 8, 10:53 AM PST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1053 AM PST FRI MAR 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     SNOW             1 SSE BARSTOW           34.86N 117.06W
03/08/2013  E1.5 INCH        SAN BERNARDINO     CA   TRAINED SPOTTER

            A TRAINED WEATHER SPOTTER REPORTED 1.5 INCHES OF SNOW HAD
            ACCUMULATED SINCE 6 AM PST. ROADS AND VARIOUS GROUND
            SURFACES WERE COVERED NEAR HIS RESIDENCE AT AN ELEVATION
            OF 2700 FEET.

0800 AM     SNOW             2 SW MT. CHARLESTON     36.26N 115.64W
03/08/2013  M3.0 INCH        CLARK              NV   CO-OP OBSERVER

            MT CHARLESTON NDF STATION IN KYLE CANYON MEASURED 3.0
            INCHES OF SNOW AT 7450 FEET SINCE 10 PM ON 3/7.

1000 AM     SNOW             4 WNW MT. CHARLESTON    36.30N 115.68W
03/08/2013  M3.5 INCH        CLARK              NV   TRAINED SPOTTER

            LAS VEGAS SKI AND SNOWBOARD RESORT MEASURED 3.5 INCHES OF
            SNOW AT 9200 FEET SINCE 10 PM ON 3/7.

1000 AM     SNOW             3 ENE BARSTOW           34.89N 117.02W
03/08/2013  M0.5 INCH        SAN BERNARDINO     CA   CO-OP OBSERVER

            BARSTOW CO-OP MEASURED A HALF AN INCH OF SNOW AT 2220
            FEET SINCE 730 AM THIS MORNING. FIRST MEASURABLE SNOW ON
            RECORD IN MARCH IN BARSTOW AT THE CO-OP STATION DATING
            BACK TO 1981.

&&

STACHELSKI
Local storm report, Mar 8, 11:39 AM PST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1139 AM PST FRI MAR 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     HAIL             4 ENE BULLHEAD CITY     35.18N 114.50W
03/08/2013  E0.50 INCH       MOHAVE             AZ   TRAINED SPOTTER

            A SPOTTER REPORTED HAIL FROM A QUARTER TO A HALF AN INCH
            IN DIAMETER IN BULLHEAD CITY. THE HAIL LASTED ABOUT 5
            MINUTES AND COVERED THE GROUND.

1118 AM     HAIL             4 E BULLHEAD CITY (C436 35.19N 114.45W
03/08/2013  E0.25 INCH       MOHAVE             AZ   TRAINED SPOTTER

            A SPOTTER REPORTED PEA SIZE HAIL ALONG ROUTE 68 BETWEEN
            BULLHEAD CITY AND GOLDEN VALLEY.

1120 AM     SNOW             1 WSW SEARCHLIGHT       35.46N 114.93W
03/08/2013  E0.0 INCH        CLARK              NV   PUBLIC

            PUBLIC REPORT FROM A RANCH NEAR SEARCHLIGHT OF SNOW AND
            VERY GUSTY WINDS AS AN ENHANCED CONVECTIVE BAND MOVED
            THROUGH AT AN ELEVATION OF 3440FEET.

&&

STACHELSKI
Local storm report, Mar 8, 12:20 PM PST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1220 PM PST FRI MAR 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     HAIL             4 SSW GREEN VALLEY      36.00N 115.11W
03/08/2013  E0.25 INCH       CLARK              NV   TRAINED SPOTTER

            PEA SIZE HAIL WAS REPORTED IN HENDERSON ON HORIZON RIDGE
            ROAD.

1211 PM     SNOW             1 NW LAKE HAVASU CITY   35.19N 114.03W
03/08/2013  E0.1 INCH        MOHAVE             AZ   TRAINED SPOTTER

            A SPOTTER REPORTED GRUAPEL FELL AND COVERED THE GROUND.
            PRECIPITATION HAS CHANGED OVER TO ALL SNOW.

&&

STACHELSKI
Local storm report, Mar 8, 1:04 PM PST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
104 PM PST FRI MAR 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     SNOW             PIOCHE                  37.93N 114.45W
03/08/2013  M3.0 INCH        LINCOLN            NV   CO-OP OBSERVER

            PIOCHE CO-OP OBSERVER MEASURED 3.0 INCHES OF SNOW AT 5990
            FEET SO FAR TODAY.

&&

STACHELSKI
Local storm report, Mar 8, 2:49 PM PST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
249 PM PST FRI MAR 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             2 NE BUNKERVILLE        36.80N 114.08W
03/08/2013  E0.25 INCH       CLARK              NV   TRAINED SPOTTER

            A SPOTTER REPORTED PEA SIZE HAIL FELL AND COVERED THE
            GROUND.

&&

STACHELSKI
Local storm report, Mar 8, 4:01 PM PST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
401 PM PST FRI MAR 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      4 N FURNACE CREEK       36.51N 116.85W
03/08/2013                   INYO               CA   PARK/FOREST SRVC

            THE NATIONAL PARK SERVICE REPORTED FLASH FLOODING ON
            SEVERAL ROADS IN DEATH VALLEY NATIONAL PARK. A NUMBER OF
            SECONDARY DIRT ROADS WERE CLOSED. IN ADDITION...MUD AND
            ROCKS HAS WASHED ONTO PARTS OF BADWATER ROAD AND HIGHWAY
            190 BETWEEN FURNACE CREEK AND COW CREEK AS WELL AS
            HIGHWAY 190 THROUGH THE PANAMINTS.

&&

STACHELSKI

Nearby

Flash Flood Warnings in California, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.